# SDR A6WA201240823

- Difficulty date: August 26, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 22,138 hours, 22,044 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 230, IN LEVEL FLT, RECIEVED FUEL IMBALANCE CAUTION. RT TANK LOW. RT TANK QTY REDUCED TO ZERO, THEN SHOWED DASHES. CENTER TANK  
AND TOTAL FUEL QTY ALSO SHOWED DASHES. ON APPROACH, ALL INDICATIONS RETURNED TO NORMAL. CORRECTIVE ACTION TAKEN:   PERFORMED BITE TEST OF FUEL COMPUTER. ALL RIGHT TANK PROBES SHOWING FAULTS. FOUND FUEL COMPUTER LOOSE ON MOUNT. RESEATED COMPUTER. BITE TEST OK PER AMM 28-41-16. OK FOR SERVICE.
